# SDR SIMA20130924004

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 29,203 hours, 25,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS COVERED BY CARPET, ROWS 2-5.  RELOCATED CENTER FLOOR COVERING IAW AMM 25-24-01.  OPS CHECK GOOD.
